Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:


You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.

The Mathematical Association of America

W. D. Cairns
The American Mathematical Monthly
Vol. 23, No. 1 (Jan., 1916), pp. 1-6
DOI: 10.2307/2972132
Stable URL:
Page Count: 6
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.